# SDR AALA202002109006

- Difficulty date: January 10, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 62,853 hours, 24,282 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bracket
- Part number: D5757028100200
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND WING TRAILING EDGE INBOARD FLAP INTERCONNECTING STRUT ATTACHMENT BRACKET HAS EXCESSIVE PLAY / WEAR AT WX4476.559 AND RIB 14. REPLACED BRACKET PER SRM 51-72-11.
